# SDR SCNA20130620107

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 38,863 hours, 22,487 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS 1 AND FLAPS 5, NO L/E DEVICES EXTENDED NOR TRAILING FLAPS EXTENDED. PERFORMED NNC AND EXTENDED LEDS USING ALT FLAPS MASTER SWITCH.  LANDED WITH NORMAL FLIGHT LOADS.  CONFIRMED PROBLEM TO INTERMITTENT SKEW SENSOR NR 1.  REPLACED SKEW SENSOR NR 1.
